Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Leg issue after Radical Prostatectomy
    avatar
    Hawkeye4u2 posted:
    49 years old. 25 pounds overweight. PSA 4.2 DRE normal Biopsy 12/6/11 3 of 12 positive Gleason 4 + 3 = 7 Had nerve sparing radical prostatectomy on 1/23/12. No problems. Everything has gone as the Urologist said it would. There were no margins. Came home on day 3 after surgery. Got up on the top of every hour that I was awake and walked for 20 minutes to help get rid of soreness and get my strength back. By day 5 after getting home most of the soreness was gone. THEN I started having an issue with my left leg. I would walk 10 or 15 steps and a nerve (or something) would hit me hard and I would flinch, yell and lose the leg for a split second. The pain starts in the front of the leg - upper thigh and radiates down about 8 inches. It may reoccur in 4 or 5 steps or an hour later. Can't tell when it will happen again. It has happened on stairs, standing at a table working and normal walking, but never while sitting or laying down. The doctor was not in when I had the staples and catheter removed. His PA said he had no idea what it might be. Anyone out there ran into this issue?
    Reply
     
    avatar
    DESCHAPELLES responded:
    check for lymphosil
     
    avatar
    JohnShotton responded:
    Hey Hawkeye4u2 , you still out there? I've just been done, well three months ago, and have exactly the same problem. What went down with you? They are working on thinning my blood at the moment but it's going nowhere. I'm starting to despair.


    Helpful Tips

    EXPERINCE WITH CYBERKNIFE FOR PROSTATE CANCER TREATMENT
    I WOULD LIKE TO OFFER DETAILS TO ANY OF YOU WHO ARE STUDYING THE TREATMENT OPTIONS AVAILABLE FOR YOUR PROSTATE CANCER. I HAVE ALMOST A ... More
    Was this Helpful?
    15 of 28 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Prostate Cancer Center